# SDR CA960321002

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Condition: Leaking
- Location: #3 Engine
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF, SMELL OF OIL IN COCKPIT AND CABIN FOR TWO MINUTES. OIL FOUND LEAKING FROM #1 SEAL #3 ENGINE. #2 AIRPACK MADE INOPERATIVE AS PER MEL.
